# SDR SWAA2013091120082

- Difficulty date: August 16, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 56,659 hours, 45,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 420+10 UPPER FORWARD SKIN CUTOUT CRACKED AT HOLES 3,5,6,7,8,10,11 AND AT HOLES 1,2,4,9,12.  REPAIRED SKIN IAW EA.
